# SDR CA120113001

- Difficulty date: January 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Cracked
- Location: Park Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DAMAGE WAS DISCOVERED DURING RII INSPECTION ON INSTALLATION OF PARKING BRAKE HANDLE THAT WAS REMOVED FOR PAINTING.
